# SDR ASAA2015052911896

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 4,743 hours, 1,566 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 20969
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 4,755 hours, 1,569 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED. VERIFIED TCV FAULT ON LT PACK. REPLACED LT PACK TEMP CONTROL VALVE IAW AMM 21-51-10.  OPS CHECK NORMAL.
